# SDR SWAA2022032077237

- Difficulty date: February 7, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL HOLES ENLONGATED ACCESS PANEL # 661BB.   PREPARED AREA FOR REPAIR AT PANEL 661 BB IAW SRM 51-70-06-2R-9.  REPAIRED AT ACCESS PANEL 661 BB IAW SRM 51-70-06-2R-9.
